MAUDE Adverse Event Report: BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE 30ML; SYRINGE, PISTON

BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE 30ML; SYRINGE, PISTON
Catalog Number MY8030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Materials: unknown batch#: unknown.It was reported by the customer that when administering medication, two separate syringes began leaking medication at the texium bonding site resulting in 3-4ml of medication not administered to patient.The leakage occurred during iv push administration to the patient.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.

Brand Name
TEXIUM NEEDLE-FREE SYRINGE 30ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20854912
Report Number9616066-2024-01879
Device Sequence Number12917227
Product Code FMF
UDI-Device Identifier10885403230523
UDI-Public(01)10885403230523(11)240527(17)270527(10)24055855
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8030
Device Lot Number24055855
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexUnknown